# SDR AALA201904049011

- Difficulty date: April 3, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 41,517 hours, 19,590 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Faulty
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND AFT DOOR SLIDE NEEDED SERVICE. MAINTENANCE SERVICED LEFT AFT EMERGENCY ASSIST BOTTLE TO PROPER PRESSURE PER AMM 52-10-00.
